# SDR ASAA2017011019300

- Difficulty date: January 10, 2017
- Submitted: January 12, 2017
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 30,666 hours, 9,063 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

F/O MCDU LOCKED UP WITH FLASHING "BUTTON PUSH IGNORED" MESSAGE IN SCRATCH PAD.  ACFT GROUNDED.  UNABLE TO DUPLICATE DEFECT, F/O'S GROUND VERIFICATION TEST PASSED, IAW AMM 34-61-01.
